# SDR MWEA011030

- Difficulty date: July 12, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 991151029
- Condition: Tool Damage
- Location: Station 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS ON FORMER AFT SIDE BETWEEN LONGERON 28 RIGHT AND 27 RIGHT STATION 120.  --  BLENDED TOOLING MARKS, REMOVED DAMAGED FORMER, FORMED NEW FORMER, LOCATED FASTENER HOLES, FABRICATED 2 REPAIR SPLICES, INSTALLED FORMER SECTION.
